# SDR NWAA073233352

- Difficulty date: September 19, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 14,120 hours, 2,085 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

AT CRUISE RECEIVED "HYD B ENG 1 PUMP LO PR","HYD B SYS LO PR" AND "HYD B RSVR LO LVL", LANDING WAS UNEVENTFUL.  REPLACED PRESSURE LINE AND EDP AND CHECKED OK.
